# SDR AALA20071789

- Difficulty date: February 28, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OKC RIGHT NUMBER ONE DOOR SLIDE DISLODGED FROM DOOR AND FELL TO RAMP.  SLIDE WAS NOT ARMED.  SLIDE BOTTLE PRESSURE SHOWS ZERO.  REPLACED RIGHT NUMBER ONE DOOR SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
